MAUDE Adverse Event Report: FUJIFILM MANUFACTURING SYNAPSE SELECT (VIDISTAR); SYSTEM, IMAGE PROCESSING, RADIOLOGICAL

FUJIFILM MANUFACTURING SYNAPSE SELECT (VIDISTAR); SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Model Number H305686
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 11/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ref (b)(4).The customer received production upgraded on 1/3/24 from fujifilm engineer via service support.
 
Event or Problem Description
It was reported that there is a data point there in between (b)(6) 2023.No echocardiogram was performed on patient during that time, therefore unknown source of synapse select (vidistar) data point.Unknown impact to patient.No additional information provided.
 
Additional Manufacturer Narrative
Ref (b)(4).Investigation concluded that the data point on the chart plot was not incorrect.Though it appeared that the chart spiked, it spiked correctly.The data point was an actual value from a prior report in their system for that patient that was charted.The actual measurement of the data point remains correct.The data point can come from a dicom sr send-to synapse select or be manually input via the report functionality.In either case, the cardiologist must sign off on the correctness of the value, which he did for the prior report.However, it was found that the data point was plotted forward in time, making it appear misplaced.The misplacement happened due to an issue discovered in how time zones and daylight savings time are handled.The misplacement of the data point is a minor issue since that will not impact the diagnosis.The customer comment on clinical care was that the value was "high," which made the chart appear spiked.There was no device issue, the data point was high and was supposed to show a high value.

Brand Name
SYNAPSE SELECT (VIDISTAR)
Common Device Name
SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Manufacturer (Section D)
FUJIFILM MANUFACTURING
79 tw alexander dr bldg 4501,
suite 300,
durham NC 27709
Manufacturer (Section G)
FUJIFILM MANUFACTURING
79 tw alexander dr bldg 4501,
suite 300,
durham, NC 27709
Manufacturer Contact
randy vader
79 tw alexander dr bldg 4501,
suite 300,
durham,, NC 27709
3603566821
MDR Report Key18576449
Report Number3004972322-2024-00001
Device Sequence Number8925978
Product Code LLZ
UDI-Device Identifier00869047000431
UDI-Public(01)00869047000431(11)231213(240)4.5.0.202312131507
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH305686
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer11/29/2023
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown